A characterization of the infinitesimal generators of Markov semi-groups

Mazet, Olivier . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 1996. 322 (2) :165-168

Locate this article in:

Bibtex

@article{CIS-131641,
  Author = {Mazet, Olivier},
  Title = {A characterization of the infinitesimal generators of Markov semi-groups},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {322},
  Number = {2},
  Year = {1996},
  Pages = {165--168},
  Keywords = {Markov processes, Markov semigroups, applications to diffusion processes}
}

Similar articles